Jun 29, 2007
I am taking Combivir+kaletra for 9 months now but something bothers me now.I recently been taking baths for 5 days in a thermal water that has radioactivity .My worry is if its very dangerous for me and unadvisable.And if its dangerous what sides effect can i expect now? Pls. let me know.. thanks
Response from Dr. Henry
I am not sure what you are referring to regarding thermal baths with radioactivity. Persons with HIV who are taking Combivir + Kaletra can usually enjoy hot tubs/thermal baths like anyone else (assuming a certain level of sanitary conditions/clean water). If there is a specific problem with the local baths I would discuss with your HIV specialist. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Shingles A Sign Of Acute HIV Infection?
- Can HIV Be Transmitted Through Blowjob From A Prostitute?
- Burning Urethra After Anal Sex With Condom Does It Mean I Have HIV
- Groin Pain After Vaginal Sex Without Condom Does It Mean I Have HIV
- Painful Ejaculation After Fisting Worried I Have HIV
- Rash After Swallowing Sperm Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.